MathSciNet Relay Station
MathSciNet bibliographic data
MR517296 (58 #24440) 60B05 (60F15 60G50)
Kuelbs, J. Some exponential moments of sums of independent random variables. Trans. Amer. Math. Soc. 240 (1978), 145–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement